# SDR DALA2024081308089

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0498536) CRACKS ON LH ATTACH ANGLE AT THE DRAIN SLOT STA 663 BTW LBL 25-45 AT LH VERTICAL PRESSURE DECK WEB. ANGLE AT THE DRAIN SLOT STA 663 BTW LBL 25-45 AT LH VERTICAL PRESSURE DECK WEB WAS REPAIRED PERMANENTLY PER B737-800 SRM 57-10-10-2R PROCEDURE 6. REPAIR 6.
